# SDR DALA13031573261

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 44,923 hours, 20,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHTS TEST FAULTS "EPSU EMERGENCY RIGHT".   REPLACED POWER SUPPPLY BATTERY PACK UNIT AND FUNCTIONAL CHECK WAS NORMAL.
